# SDR C2XA07ON053

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145
- Aircraft serial: 14500459
- Aircraft time: 15,418 hours, 12,362 cycles
- Engine: Allsn AE3007A
- Engine time: 11,758 hours, 9,583 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312223
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 11,758 hours, 9,583 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

FLT 7825 - PDX TO LAX - FLIGHT CREW REPORTED E1 LOW OIL ON TAKEOFF.  CONTRACT MX SERVICED NR 1 ENGINE, OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
